answersLogoWhite

Top Answer
User Avatar
Wiki User
Answered 2008-02-13 18:57:59

You will bleed for the following reasons: * Missed pill(s) * Pregnancy * Recently took MAP * UTI

123
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Your Answer

Related Questions


can you start to bleed after just taking one contraceptive pill?


You should NOT be taking the pill while pregnant! STOP immediately. Next time you have an appointment with your obstetrician, let him/her know that you were taking the pill. There is absolutely no reason to continue taking the pill while you are pregnant, you cannot get pregnant again.


No. What you had was called a 'Withdrawl Bleed'. Had you taken the pill for the entire duration of the course (21 days) you would have had a longer withdrawl bleed. If you have now discontinued taking the pill you will have a regular period shortly, which may be slightly heavier than you would normally have.


The bleeding will not have been caused by you taking the pill a day late. If you have been bleeding for a month, I would advise that you urgently sought the help of a medical professional


While on the pill you do not have a true period, you have withdrawal bleeding. One of the actions of the pill is that the lining of the uterus does not become as thick as if you were not taking the pill. Therefore you do not have as much to lose so your withdrawal bleed may only be spotting.



Yes,if you miss a day without taking the pill. My girlfriend got pregnant while taking the pill


If you miss a pill, it is common to have more irregular spotting. Spotting is also common while taking the pill in between periods. If it gets too heavy or irregular or you are still concerned, you should take to your doctor about it.


The grapefruit will have no affect on you as you are taking the pill.


Yes you can definitely become pregnant while taking the pill. I am proof of that and I never missed a dose. :) If you are pregnant you must stop taking the pill.


You will be on a regular schedule, but the periods you have while on the pill are not actual periods, this is because you never produce an egg while on the pill. The pill simply regulates when your body "clears out" down there so you will bleed on a fairly normal schedule.


A pill to stop your pregnancy means you had an abortion.It is very normal to bleed a lot during an abortion, this is the pregnancy expelling itself.


I need to know this. I asked my doc and she said yes. I stopped taking the pills during my spotting/ bleed and have continued to bleed so not sure which is which.


yes it happened to me, its just your body getting use to the pill, it will stop after a while and then you will have lite and short periods.. :D


If you don't get your period while taking the pill, nothing happens and this is nothing to worry about. Many women find that their periods are lighter or disappear altogether when they are taking the pill.


dont be harmed if you are bleeding in between your periods while you are on the pill, because it could also be an effect for first time users for the pill.. if you are still curiouse, i would advise you to speak to your doctor


Yes it can be normal. But if it lasts more than that I suggest going to a doctor. Some women bleed more when they first start the pill. But then after taking it for a few months their period gets lighter.


If you are taking a birth control pill you do not ovulate.


No this isn't normal. See your doctor about changing the pill.


These answers regarding Birth Control are wrong and misinformed. You CAN get pregnant while taking birth control pills as they are only 99% effective. There is also no medical proof that continuing to take the pill while pregnant (unknowingly of course) will harm the foetus.


The pill you are taking might not be the correct pill for you, contact your physician.


You can get breakthrough bleeding when you are on the pill increasing the risk of conception. this can be the result of the wrong dosage or strength in the pill. The best thing to do is consult your physician.


No. You get what is known as a withdrawal bleed. This is unnecessary. If you have no adverse side-effects to the Pill you may as well take it every day.


If you are taking antibiotics, and you got your period while being on the pill, you want to continue to take your pill. Keep in mind that being on antibiotics can lower the affect of the birth control pill.


It's possible to experience spotting while on the pill. This usually occurs for the following reasons:Pill is not suitable for youMissed pillsBreak through bleedingPregnancyUrinary tract infectionTook too many pillsSkipping pillsTaking antibioticsTaking birth control with morning after pill.If you suspect pregnancy I recommend you perform a pregnancy test 2-3 weeks after intercourse.



Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.